Illinois Journal of Mathematics

Pasting diffeomorphisms of $\mathbf{R}^{n}$

F. Wesley Wilson

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 16, Issue 2 (1972), 222-233.

Dates
First available: 20 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1256052279

Mathematical Reviews number (MathSciNet)
MR0295379

Zentralblatt MATH identifier
0238.57016

Subjects
Primary: 57D50

Citation

Wilson, F. Wesley. Pasting diffeomorphisms of $\mathbf{R}^{n}$. Illinois Journal of Mathematics 16 (1972), no. 2, 222--233. http://projecteuclid.org/euclid.ijm/1256052279.


Export citation